Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A uniqueness theorem for meromorphic mappings with two families of hyperplanes


Authors: Gerd Dethloff, Sy Duc Quang and Tran Van Tan
Journal: Proc. Amer. Math. Soc. 140 (2012), 189-197
MSC (2010): Primary 32H30; Secondary 32H04, 30D35
Published electronically: May 19, 2011
MathSciNet review: 2833531
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we extend the uniqueness theorem for meromorphic mappings to the case where the family of hyperplanes depends on the meromorphic mapping and where the meromorphic mappings may be degenerate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H30, 32H04, 30D35

Retrieve articles in all journals with MSC (2010): 32H30, 32H04, 30D35


Additional Information

Gerd Dethloff
Affiliation: Université de Brest, Laboratoire de mathématiques, UMR CNRS 6205, 6, avenue Le Gorgeu, BP 452, 29275 Brest Cedex, France
Email: gerd.dethloff@univ-brest.fr

Sy Duc Quang
Affiliation: Hanoi National University of Education, 136-Xuan Thuy Street, Cau Giay, Hanoi, Vietnam
Email: ducquang.s@gmail.com

Tran Van Tan
Affiliation: Hanoi National University of Education, 136-Xuan Thuy Street, Cau Giay, Hanoi, Vietnam
Email: tranvantanhn@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11123-7
PII: S 0002-9939(2011)11123-7
Received by editor(s): November 1, 2010
Published electronically: May 19, 2011
Additional Notes: This work was done during a stay of the third-named author at the Institut des Hautes Études Scientifiques, France. He wishes to express his gratitude to this institute. The second- and the third-named authors are supported by an NAFOSTED grant of Vietnam.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.